MathSciNet Relay Station
MathSciNet bibliographic data
MR966610 (90d:05134) 05C35
Slater, Peter J. Dominating and reference sets in a graph. J. Math. Phys. Sci. 22 (1988), no. 4, 445–455.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement